# SDR CALA0100825

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR FRAME PAN CORRODED AROUND 10 EACH NUTS. THE PAN AND SPLICES WERE REMOVED IAW SRM 53-05, FIGURE 44. A NEW PAN AND SPLICE WERE INSTALLED IAW SRM 53-05, FIGURE 44.
